Re: [MOL] Beav [01319] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Beav



Either Bridget or our buddy Carol O. ah memory is collapsing.

Really wish you and hubby luck tomorrow and sure will be praying hard for
good results.  In fact, I will take the time to mentally picture you two
sitting there and not believing the wonderful results the doctor gives with
your mouths hanging wide open.  Oops!  A fly just entered!
So we know my funny bone in my brain is working, now lets try the rest of
it...

Beav, seriously hang tough, it's hard I know.  Luv u, lillian




> That sounds like some wicked stuff (zorcor).  I wish you could find
something
> else to help you other then that.  I'm sure you wish that too!  I believe
I fit
> the description of a whiner. My husband will testify to that. I should
make a
> good whine hostess.  I'll have to keep an eye open for those in need of
the pity
> pot.  Seems like everyone is doing ok as long as we keep venting the
> frustrations and fears of this battle. I believe Bridgette had it
last.....Are
> you done Miss Bridgette?
> Tomorrow we go to Tucson for catscans for my husband.  Next Tuesday will
be our
> big day to find out whether cancer has spread or not. Pins and needles.
I'll be
> requesting some heavy duty prayer as that day comes closer......Love and
> Prayers,      Beav
>
> Lillian wrote:
>
> > Gimme a break kiddo, you had me laughing before my eyes were truly open,
> > before the first cup of coffee.If you are a good Whine Hostess, then
your
> > next duty will be Controller of the Pity Pot and it will be up to you to
> > send it to those in need.  And up to you to pry it off if they sit too
> > long......
> >
> > The week I am off of the Zorcor the pain in the legs subside.  It causes
> > severe muscle spasm.  You know the kind when you go to stand up you fall
> > flat on your face because you are standing on top of your toes. they are
> > curled under and frozen in place.  Or the kind that the leg muscle is so
> > tight you have to punch it? The drug has a long list of side effects,
very
> > long.....
> >
> > We invite you to take a look at our Album.
> > www.angelfire.com/sc/molangels/index.html
> >
> >   ( Very informational, good tips, Molers pictures, art work and much
> > more....
> >
> > ----- Original Message -----
> > From: <beav76@uswest.net>
> > To: <mol-cancer@lists.meds.com>
> > Sent: Monday, November 27, 2000 7:58 PM
> > Subject: Re: [MOL] Subject of Pain/Chris
> >
> > > Zorcor is the med that causes more pain eventually?  Is that a loooong
> > weeek or
> > > a good one because no zorcor?  Ain't that a daisy.  Your in pain if
you
> > take it
> > > to long and in pain while you wait to get back on the drug that causes
> > pain....I
> > > hoope  I  have the story wrong. I've suffered in pain at times from
> > various
> > > horse wrecks but nothing like what you and Bridgette and Carol O. and
my
> > husband
> > > and anybody else that is suffering from chronic pain goes through.  I
> > guess I
> > > get to be the hostess at the whine party since I don't have any
> > pain.....Love
> > > u.....Beav
> > >
> > > Lillian wrote:
> > >
> > > > I am a long term steroid user (because of the Addisons Disease) and
I
> > have
> > > > much pain in the back, legs, hips and yes even the butt; but I had
back
> > > > pains long before steroids.  My pain has gotten worse due to some
other
> > > > medications I have to take.  When it gets so bad, the Doctor takes
me
> > off of
> > > > the med for 1 week and right back on.  The drug is Zorcor.  Luv u
two!
> > > > lillian
> > > >
> > > > We invite you to take a look at our Album.
> > > > www.angelfire.com/sc/molangels/index.html
> > > >
> > > >   ( Very informational, good tips, Molers pictures, art work and
much
> > > > more....
> > > >
> > > > ----- Original Message -----
> > > > From: <CCR417@aol.com>
> > > > To: <mol-cancer@lists.meds.com>
> > > > Sent: Monday, November 27, 2000 2:44 PM
> > > > Subject: Re: [MOL] Subject of Pain
> > > >
> > > > > In a message dated 11/27/2000 1:35:55 PM Eastern Standard Time,
> > > > > COrla45218@aol.com writes:
> > > > > >
> > > > > >    My question is "can chemo itself cause bone pain"?.  I am in
> > severe
> > > > > lower
> > > > > >  back pain and also pain in the collar bone.  If my bone scan is
so
> > much
> > > > > >  better I cannot understand why the pain is getting so much
worse.
> > > > >
> > > > > Oh, Carol, is that EVER a re-run! :)   My father has had backaches
> > since
> > > > he
> > > > > started chemo (carboplatin and gemzar - and initially taxotere w/
> > > > > carboplatin) the first time.  The nurse said it's not from the
chemo
> > > > itself,
> > > > > but from the pre- and post-chemo shots.  I think it's the
steroids.
> > His
> > > > bone
> > > > > scans are clean too and have been all along.  -chris
> > > >
> >
> ------------------------------------------------------------------------
> > > > > This is an automatically-generated notice.  If you'd like to be
> > removed
> > > > > from the mailing list, please visit the Medicine-On-Line
Discussion
> > Forum
> > > > > at <http://www.meds.com/con_faq.html>, or send an email message
to:
> > > > > majordomo@lists.meds.com
> > > > > with the subject line blank and the body of the message containing
the
> > > > line:
> > > > > unsubscribe mol-cancer your-email-address
> > > > > where the phrase your-email-address is replaced with your actual
email
> > > > > address.
> > > >
> >
> ------------------------------------------------------------------------
> > > > >
> > > >
> > >
> ------------------------------------------------------------------------
> > > > This is an automatically-generated notice.  If you'd like to be
removed
> > > > from the mailing list, please visit the Medicine-On-Line Discussion
> > Forum
> > > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > > majordomo@lists.meds.com
> > > > with the subject line blank and the body of the message containing
the
> > line:
> > > > unsubscribe mol-cancer your-email-address
> > > > where the phrase your-email-address is replaced with your actual
email
> > > > address.
> > >
> ------------------------------------------------------------------------
> > >
> > >
> > >
> >
> ------------------------------------------------------------------------
> > > This is an automatically-generated notice.  If you'd like to be
removed
> > > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > > majordomo@lists.meds.com
> > > with the subject line blank and the body of the message containing the
> > line:
> > > unsubscribe mol-cancer your-email-address
> > > where the phrase your-email-address is replaced with your actual email
> > > address.
> >
> ------------------------------------------------------------------------
> > >
> >
> > ------------------------------------------------------------------------
> > This is an automatically-generated notice.  If you'd like to be removed
> > from the mailing list, please visit the Medicine-On-Line Discussion
Forum
> > at <http://www.meds.com/con_faq.html>, or send an email message to:
> > majordomo@lists.meds.com
> > with the subject line blank and the body of the message containing the
line:
> > unsubscribe mol-cancer your-email-address
> > where the phrase your-email-address is replaced with your actual email
> > address.
> > ------------------------------------------------------------------------
>
>
>
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------